# SDR AALA201704039034

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 13,658 hours, 5,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER OVER THE 2R DOOR IS BROKEN AT THE SCREW HOLE AND WILL NOT STAY ON. INSTALLED NEW BASE FOR EXIT SIGN. OPS CHECK OF LIGHT GOOD IAW MM 33-51-01. THE AIRCRAFT WAS NOT GROUNDED.
